Forum

Twitching maybe MS maybe not

Hi All

So, I am on Gilenya - have been for about 10 months now. I have had 1 relapse whilst being on it but other than that have been fine.

I have in the last month or so developed this rather annoying twitch on my face. You know like an eye twitch when you get tired - well its that but a more extreme version…its under my eye and my whole cheek and eye twitches with it. It had only been happening of an evening so I have been brushing it off as tiredness - but now I seem to get it all day too. I wouldnt mind so much but it interferes with my vision as I can see the actual twitch in my vision - if that makes any sense. And if one more person at work goes to me “Erm - whats going on with your face” I will be up on a mis-conduct charge for slapping someone.

I dont take gapapentin, amitripalyne or anything like that which I know can help with spasms and twitches as I have tried them all and they just make me either really groggy or really sicky.

I googled it and I dont think there is any point in seeing my GP? I feel kind of weird with making an appointment just because of a twitchy face.

Does anyone have any tips?

Thanks in advance xx

You could ring your MS Nurse and ask her/his opinion. Everyone gets the odd twitch now and again but it doesn’t usually last long enough to consider consulting a GP about, so if yours has gone that far then it prob is MS and there may be something your Nurse can suggest to settle it down.

Jan x